# SDR UPS96220725

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65173481
- Condition: Disbonding
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 6 SPOILER SHOWS HONEYCOMB SEPARATION ALONG FWD EDGE AND WATER ENTRAPMENT IN VIEW 5.  REPAIRED NR 6 SPOILER IAW SRM 57-50-6.
